MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/jcp.48.3.278

Медицинская библиотека · Journal of clinical pathology · 1995

Degenerative changes in myometrium simulating diffuse leiomyomatosis after treatment with gonadotrophin releasing hormone analogue.

Jeffers M, Cowan C, Lunan C B

Клинический случайСтатьяПеревод в очереди

Аннотация

Degenerative changes are encountered relatively frequently in uterine leiomyomas. Morphologic changes within leiomyomas, particularly necrosis and alterations in cellularity, have been described following treatment with gonadotrophin releasing hormone analogue, but the effects of this form of treatment on the morphology of the normal myometrium are less well documented. A case is reported of a 42 year old woman with a history of menorrhagia in whom a combination of degenerative and iatrogenic changes resulted in a histological appearance resembling diffuse leiomyomatosis.

Для цитирования: Jeffers M, Cowan C, Lunan C B. Degenerative changes in myometrium simulating diffuse leiomyomatosis after treatment with gonadotrophin releasing hormone analogue.. Journal of clinical pathology. 1995. DOI: 10.1136/jcp.48.3.278.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.